Access count of this item: 22

Files in This Item:
File Description SizeFormat 
1901-02.pdf1.05 MBAdobe PDFView/Open
Title: Positive Radial Solutions to Mean Curvature Equations with Singular Nonlinearity in Minkowski Space (Progress in Qualitative Theory of Ordinary Differential Equations)
Authors: Miao, Chunmei
Keywords: MSC: 35J93
Mean curvature equation
Minkowski space
radial solution
Issue Date: Jun-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1901
Start page: 26
End page: 46
Thesis number: KJ00009341759
Appears in Collections:1901 Progress in Qualitative Theory of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.